# SDR EIAA9606

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3
- Part time: 69,082 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

BRU - AT TOP OF DESCENT WHEN THROTTLES PULLED TO IDLE, NR 3 COMPRESSOR STALLED AND FLAMED OUT.  RESTART OK.  CHECKED OPERATION OFF BLEED VALVES IAW FIM 71-01-20, NORMAL OPERATION, EVC FILTER NOT CONTAMINATED.  AIRCRAFT RELEASED ACC FIM 71-01-00 PAGE 230.  (M)
